# SDR WRLA97002

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING TAXIING, FLIGHT CREW EXPERIENCED NR 2 ENGINE FLAMED OUT.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL TROUBLESHOT AND FOUND NO FAULTS.  PERFORMED NR 2 ENGINE RUN UP.  ALL PARAMETERS WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.  (M)
